MathSciNet Relay Station
MathSciNet bibliographic data
MR2411967 (2009d:30091) 30E25 (47A68)
Babich, V. M. A direct proof of the factorizability of matrix functions. (Russian) Algebra i Analiz 20 (2008), no. 1, 3--33; translation in St. Petersburg Math. J. 20 (2009), no. 1, 1–22
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement